Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 306, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 20, 2005, 4:21 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2005, 4:21 PM EDT (20:21 UTC)
- Expired
- May 20, 2005, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Chattahoochee County, GA, Muscogee County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 9:40 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| May 20, 4:10 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 202021 SVRFFC GAC053-215-202100- /O.NEW.KFFC.SV.W.0306.050520T2021Z-050520T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 421 PM EDT FRI MAY 20 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA * UNTIL 500 PM EDT * AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF COLUMBUS TO 9 MILES SOUTHWEST OF FORT BENNING...AND MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANTA AND CUSSETA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3262 8506 3224 8512 3223 8467 3256 8464 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 4:00 PM EDT, 21 minutes earlier.
Area forecast discussion, May 20, 4:00 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 400 PM EDT FRI MAY 20 2005 .SHORT TERM... LINE OF STRONG STORMS MOVING ACROSS CENTRAL GEORGIA AT THE MOMENT...WELL AHEAD OF COLD FRONT MAKING ITS WAY ACROSS CENTRAL TENNESSEE. LATEST RUN OF MODELS STILL HOLDING ON THE FRONT MOVING INTO EXTREME NORTH GEORGIA LATE TODAY...THEN ACROSS THE REST OF THE COUNTY WARNING AREA TONIGHT. FRONT PROGGD NEAR A SAVANNAH TO VALDOSTA LINE BY 12Z SATURDAY...THEN PUSHING TO NEAR THE GEORGIA-FLORDIA BORDER BY EARLY AFTERNOON. BEST POPS TONIGHT WILL PRIMARY BE BASE ON LATEST RADAR BUT WILL NEED TO HOLD ON TO LOW POPS FOR AREAS SOUTH OF THE FRONTAL BOUNDAY. HOWEVER...THINK FOR THE MOST PART WILL BE ABLE TO DROP POPS AFTER MIDNIGHT NORTH SECTIONS. WILL END ALL PRECIP BY SATURDAY MORNING WITH FRONT SOUTH OF OUR AREA. SURFACE HIGH PRESSURE BUILDS ACROSS OUR AREA SATURDAY BEHIND THE FRONT WITH FAIR WEATHER CONTINUING INTO SUNDAY. .LONG TERM... SURFACE HIGH GETS PUSHED SOUTHEAST OF THE COUNTY WARNING AREA SUNDAY NIGHT AS NEXT FRONT APPROACHES. LATEST RUN OF MODELS SHOW BEST CHANCE FOR PRECIP OVER NORTH SECTS AFTER MIDNIGHT...THEN ACROSS CENTRAL SECTS MONDAY AS THE FRONT MOVES INTO THAT AREA. BOUNDARY PUSHES SOUTH OF COUNTY WARNING AREA BY MONDAY NIGHT AS SURFACE LOW MOVES OFF THE VIRGINIA COAST. HIGH PRESSURE BEGINS TO BUILD BACK ACROSS THE SOUTHEAST STATES TUESDAY BUT MODELS HINTING AT SOME WRAP-AROUND AFFECTING PORTIONS OF NORTHEAST GEORGIA TUESDAY/TUESDAY NIGHT. THINK BEST MOISTURE WILL STAY NORTH AND EAST OF OUR AREA AND PLAN TO ONLY PLAY FOR A BIT MORE CLOUDS. OTHERWISE NORTH AND CENTRAL GEORGIA GENERALLY UNDER THE INFLUENCE OF HIGH PRESSURE WEDNESDAY INTO THURSDAY. MODELS HINTING AT WEAK WAVE SWEEPING ACROSS THE TENNESSEE VALLEY LATE THURSDAY INTO FRIDAY AND CURRENT FORECAST OF LOW POPS WILL BE CONTINUED. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 61 78 58 82 / 50 10 10 10 ATHENS 60 78 54 83 / 50 10 10 10 GAINESVILLE 60 75 57 79 / 50 10 10 10 ROME 60 80 56 84 / 30 10 10 10 COLUMBUS 65 80 59 87 / 50 10 10 10 MACON 64 80 58 85 / 60 10 10 10 && && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. &&
Hazardous weather outlook, May 20, 11:23 AM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1123 AM EDT FRI MAY 20 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-210900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1123 AM EDT FRI MAY 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT. ...SCATTERED SEVERE THUNDERSTORMS EXPECTED OVER WEST GEORGIA THROUGH THIS EVENING... ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER EAST GEORGIA THROUGH THIS EVENING... .SYNOPSIS... A SLOW MOVING COLD FRONT LOCATED ACROSS THE CENTRAL APPALACHIANS INTO THE MID MISSISSIPPI VALLEY WILL MOVE INTO NORTH GEORGIA LATE THIS AFTERNOON...AND TO SOUTH GEORGIA BY SATURDAY MORNING. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE BEST AREA FOR SEVERE WEATHER WILL BE WEST OF A LINE FROM JASPER TO MACON. HOWEVER...ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EAST OF JASPER TO MACON. .DISCUSSION... POTENTIAL EXISTS FOR CAPES OF 1500-2000 AND LIFTED INDICES OF -4 ON THE WEST SIDE OF GEORGIA BY MIDDAY. THIS INSTABILITY COMBINED WITH A SHORT WAVE TROUGH APPROACHING...AND GOOD VERTICAL WIND SHEAR...WILL PROVIDE THE POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS OVER WEST GEORGIA THROUGH THIS EVENING. UNCERTAINTY EXISTS TO THE AMOUNT OF INSTABILITY. IF THE AIRMASS REMAINS TOO STABLE...THE SEVERE THREAT WILL BE SIGNIFICANTLY LESS. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED THROUGH THIS EVENING. EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE SITUATION. .DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY NIGHT INTO MONDAY. OTHERWISE NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Special weather statement, May 20, 1:40 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 140 PM EDT FRI MAY 20 2005 GAZ061-073-201815- 140 PM EDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN BALDWIN AND HANCOCK COUNTIES UNTIL 215 PM EDT... AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF CULVERTON TO 5 MILES NORTHWEST OF BROWNS CROSSING...MOVING SOUTHEAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE HALF INCH HAIL... FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS BALDWIN AND HANCOCK COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 215 PM EDT.
Special weather statement, May 20, 2:16 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 216 PM EDT FRI MAY 20 2005 GAZ074-084-201900- 216 PM EDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 40 MPH WINDS IN WILKINSON AND WASHINGTON COUNTIES UNTIL 300 PM EDT... AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 11 MILES WEST OF DEEPSTEP TO 23 MILES SOUTHWEST OF GORDON...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS OF 40 MPH AND HAIL UP TO A HALF INCH IN DIAMETER ARE POSSIBLE AS THESE STORMS MOVE ACROSS WILKINSON AND WASHINGTON COUNTIES. THESE STORMS ARE EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 300 PM EDT.
Special weather statement, May 20, 2:44 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EDT FRI MAY 20 2005 GAZ001>005-007-015-202100- CATOOSA-DADE-GILMER-LUMPKIN-MURRAY-WALKER-WHITFIELD- 244 PM EDT FRI MAY 20 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 300 HAS BEEN CANCELLED... THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES...CATOOSA...DADE...GILMER...LUMPKIN...MURRAY...WALKER AND WHITFIELD. GAZ011>014-019>025-027-030>039-041>062-066>071-073>076-078>086- 089>098-107-202100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- DAWSON-DEKALB-DOUGLAS-EMANUEL-FAYETTE-FLOYD-FORSYTH-FULTON-GLASCOCK- GORDON-GREENE-GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY- HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-LAMAR-LAURENS-MACON-MADISON- MARION-MERIWETHER-MONROE-MORGAN-MUSCOGEE-NEWTON-OCONEE-OGLETHORPE- PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY- SPALDING-TALBOT-TALIAFERRO-TAYLOR-TREUTLEN-TROUP-TWIGGS-UPSON-WALTON- WARREN-WASHINGTON-WILKES-WILKINSON- 244 PM EDT FRI MAY 20 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 300 REMAINS IN EFFECT... THE SEVERE THUNDERSTORM WATCH CONTINUES FOR THE FOLLOWING COUNTIES... BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...CRAWFORD...DAWSON...DE KALB...DOUGLAS...EMANUEL... FAYETTE...FLOYD...FORSYTH...GLASCOCK...GORDON...GREENE...GWINNETT... HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...LAMAR...LAURENS...MACON... MADISON...MARION...MERIWETHER...MONROE...MORGAN...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...TALBOT...TALIAFERRO...TAYLOR...TREUTLEN... TROUP...TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WILKES AND WILKINSON COUNTIES.
Special weather statement, May 20, 3:20 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT FRI MAY 20 2005 GAZ085-086-096>098-109-202015- 320 PM EDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT FOR 40 MPH WIND GUSTS IN DODGE... TREUTLEN...BLECKLEY...LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 415 PM EDT... AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE STRONG THUNDERSTORMS FROM WRIGHTSVILLE TO 10 MILES WEST OF CARY...MOVING EAST AT 25 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS OF DODGE...TREUTLEN...BLECKLEY...LAURENS...JOHNSON AND EMANUEL COUNTIES. STRONG WIND GUSTS MAY OCCUR OUT AHEAD OF THE STORMS. THE STORMS ARE EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 415 PM EDT.
Special weather statement, May 20, 3:43 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT FRI MAY 20 2005 GAZ011>014-019>025-027-202100- BANKS-BARTOW-CHATTOOGA-CHEROKEE-DAWSON-FLOYD-FORSYTH-GORDON-HALL- JACKSON-MADISON-PICKENS- 343 PM EDT FRI MAY 20 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 300 HAS BEEN CANCELLED... THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES...BANKS...BARTOW...CHATTOOGA...CHEROKEE...DAWSON...FLOYD... FORSYTH...GORDON...HALL...JACKSON...MADISON AND PICKENS. GAZ030>039-041>062-066>071-073>076-078>086-089>098-107-202100- BALDWIN-BARROW-BIBB-BLECKLEY-BUTTS-CARROLL-CHATTAHOOCHEE-CLARKE- CLAYTON-COBB-COWETA-CRAWFORD-DEKALB-DOUGLAS-EMANUEL-FAYETTE-FULTON- GLASCOCK-GREENE-GWINNETT-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON- JASPER-JEFFERSON-JOHNSON-LAMAR-LAURENS-MACON-MARION-MERIWETHER- MONROE-MORGAN-MUSCOGEE-NEWTON-OCONEE-OGLETHORPE-PAULDING-PEACH-PIKE- POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SPALDING-TALBOT-TALIAFERRO- TAYLOR-TREUTLEN-TROUP-TWIGGS-UPSON-WALTON-WARREN-WASHINGTON-WILKES- WILKINSON- 343 PM EDT FRI MAY 20 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 300 REMAINS IN EFFECT... THE SEVERE THUNDERSTORM WATCH CONTINUES FOR THE FOLLOWING COUNTIES... BALDWIN...BARROW...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...DE KALB...DOUGLAS...EMANUEL...FAYETTE...GLASCOCK...GREENE...GWINNETT... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER... JEFFERSON...JOHNSON...LAMAR...LAURENS...MACON...MARION... MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...TALBOT... TALIAFERRO...TAYLOR...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON... WARREN...WASHINGTON...WILKES AND WILKINSON COUNTIES.
Special weather statement, May 20, 3:50 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 PM EDT FRI MAY 20 2005 GAZ052-066-067-078-079-202030- 350 PM EDT FRI MAY 20 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 35 TO 45 MPH WINDS IN HARRIS...TALBOT...TROUP...MERIWETHER AND HEARD COUNTIES UNTIL 430 PM EDT... AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM FRANKLIN TO 7 MILES WEST OF MULBERRY GROVE...MOVING EAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS HARRIS...TALBOT...TROUP...MERIWETHER AND HEARD COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 29 min |
| May 19, 11:23 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 23 min |
| May 20, 1:41 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Pickens | 34 min |
| May 20, 11:07 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 23 min |
| May 20, 11:52 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 23 min |
| May 20, 12:12 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 33 min |
| May 20, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 32 min |
| May 20, 12:16 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 29 min |
| May 20, 12:47 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe | 28 min |
| May 20, 12:54 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 51 min |
| May 20, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 33 min |
| May 20, 1:18 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro | 27 min |
| May 20, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 24 min |
| May 20, 1:58 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 40 min |
| May 20, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 31 min |
| May 20, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 28 min |
| May 20, 2:14 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 32 min |
| May 20, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 32 min |
| May 20, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor | 27 min |
| May 20, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee | 25 min |
| May 20, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 26 min |
| May 20, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Peach | 25 min |
| May 20, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 35 min |
| May 20, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 47 min |
| May 20, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 41 min |
| May 20, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 46 min |
| May 20, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 35 min |
| May 20, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski | 29 min |
| May 20, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 36 min |
| May 20, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 22 min |
| May 20, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski | 41 min |
| May 20, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 22 min |
| May 20, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.